# SDR SWIA202052595

- Difficulty date: August 16, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 280 LT CROSSBEAM DRIP TRAY HAS CORROSION IN MULTIPLE LOCATIONS.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED FOR NEW FS 280.00 LT CROSSBEAM DRIP TRAY P/N BA670-31150-1SB, REF CRJ 700 SRM.
